Alert archive / North Carolina / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Aug 31, 2006, 9:32 PM EDT for Brunswick County, North Carolina. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2006, 9:32 PM EDT (01:32 UTC)
- Expired
- Sep 1, 2006, 1:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
County Brunswick County, NC
The radar
The Wilmington radar (KLTX), 9 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 10:27 PM EDT | FLASH FLOOD | 3 N Winnabow, NC | US 17 SB LANE IMPASSABLE NEAR BRIDLE WAY |
| Aug 31, 10:59 PM EDT | FLASH FLOOD | 2 Sw Shallotte, NC | US 17 IMPASSABLE AT OLD SHALLOTTE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KILM 010134 FFWILM NCC019-010530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 932 PM EDT THU AUG 31 2006 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * FLASH FLOOD WARNING FOR... BRUNSWICK COUNTY IN SOUTHEAST NORTH CAROLINA THIS INCLUDES THE CITY OF LONG BEACH * UNTIL 130 AM EDT * AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN BANDS FROM ERNESTO MOVING INTO BRUNSWICK COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATARORA... MILL CREEK...PHOENIX...SIVEY TOWN...SUPPLY...WINNABOW...TOWN CREEK...BISHOP...SHALLOTTE AND BOILING SPRING LAKES ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA. THIS RAINFALL ON ALREADY SATURATED GROUND WILL RESULT IN LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3388 7851 3388 7799 3430 7808 3396 7859 $$ RAS
2 follow-up statements
000 WGUS72 KILM 010312 FFSILM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1112 PM EDT THU AUG 31 2006 NCC019-010530- BRUNSWICK NC- 1112 PM EDT THU AUG 31 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR BRUNSWICK COUNTY... AT 1105 PM EDT...BRUNSWICK COUNTY EMERGENCY MANAGEMENT REPORTED SERIOUS FLOODING CONTINUES ACROSS THE COUNTY. THE SOUTHBOUND LANES OF HIGHWAY 17 ARE IMPASSABLE NEAR BRIDLE WAY...AND AGAIN AT OLD SHALLOTTE ROAD. ALSO...OLD FAYETTEVILLE ROAD NEAR NORTH BRUNSWICK HIGH SCHOOL IS COVERED WITH WATER. THE CENTER OF TROPICAL STORM ERNESTO WILL MOVE NORTH THROUGH THE COUNTY OVER THE NEXT SEVERAL HOURS...BRINGING AN ADDITIONAL 1 TO 3 INCHES OF RAIN. MANY OTHER ROADS ACROSS THE COUNTY AREA LIKELY COVERED WITH WATER AND DANGEROUS. UNLESS TRAVEL IS NECESSARY TONIGHT...PLEASE REMAIN HOME. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3388 7851 3388 7799 3430 7808 3396 7859 $$ TRA
000 WGUS72 KILM 010450 FFSILM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1249 AM EDT FRI SEP 1 2006 NCC019-010530- BRUNSWICK NC- 1249 AM EDT FRI SEP 1 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR BRUNSWICK COUNTY... AT 1249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE CENTER OF TROPICAL STORM ERNESTO LIFTING TO THE NORTH AND AWAY FROM BRUNSWICK COUNTY. BANDS OF MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE TO SWIRL AROUND THE CENTER OF THE STORM FOR THE NEXT HOUR OR SO. ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE EXPECTED ACROSS MUCH OF BRUNSWICK COUNTY. HIGHWAY 17 REMAINS CLOSED IN AT LEAST TWO PLACES...AND OTHER SECONDARY ROADS ARE COVERED IN WATER. POTENTIALLY LIFE THREATENING FLASH FLOODING WILL CONTINUE THROUGH 130 AM IN AREAS. UNLESS TRAVEL IS NECESSARY TONIGHT...REMAIN HOME. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3388 7851 3388 7799 3430 7808 3396 7859 $$ TRA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 4:50 PM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Aug 31, 4:50 PM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
450 PM EDT THU AUG 31 2006
.SHORT TERM /TODAY THROUGH FRIDAY/...
NO CHANGES TO THE WATCH WARNING AND ADVISORY SECTION.
THE SHORT TERM WILL BE RULED BY ERNESTO. HAVE CONTINUED CATEGORICAL
POPS TODAY INTO THIS EVENING. OUTFLOW BOUNDARIES RESIDE ACROSS THE
AREA FROM YESTERDAY AFTERNOONS AND EVENING CONVECTION. THIS WILL
ENHANCE THE PCPN ESPECIALLY WHEN ERNESTOS OUTER RAINBANDS BEGIN
AFFECTING THE AREA EARLY THIS MORNING. THIS IS ALREADY EVIDENT WITH
THE LATEST KLTX AND SURROUNDING 88-D RADAR TRENDS. NO MAJOR CHANGES
TO THE LATEST ERNESTO TRACK...WITH ONLY SOME REFINEMENT TO THE
OVERALL TRACK. IT WAS STRESSED THAT ERNESTO CULD BRIEFLY REACH
HURRICANE STATUS PRIOR TO MAKING LANDFALL. HOWEVER...NO OVERWHELMING
EVIDENCE TO MAKE THIS CHANGE...AS A RESULT NHC HAS KEPT IT AN UPPER
END TROPICAL STORM PRIOR TO MAKING LANDFALL. THEREFORE...SEE NO
REASON TO RAISE AN INLAND TROPICAL STORM WARNING AT THIS TIME. THE
TIMING REMAINS NEARLY THE SAME...WITH ERNESTO BECOMING CAUGHT BY THE
UPPER GREAT LAKES LOW AS THE REASON WHY IT MOVES NORTH BY NORTHWEST
AFTER MAKING LANDFALL. THE SYSTEM IS PROGGED TO BE NORTH OF THE ILM
CWA BY 12Z FRI...WITH POPS LOWERED TO CHANCE ON FRIDAY MAINLY DUE TO
LEFTOVER PCPN ROTATING AROUND ERNESTOS SOUTHEAST AND SOUTHERN
FLANKS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/
UPPER LOW TO CONTINUE RESIDING ACROSS THE SOUTHERN GREAT
LAKES...WITH THE TROF AXIS EXTENDING TO LOUISIANA. THE LOW IS FCST
TO OPEN UP WITH FLOW ALOFT BECOMING MORE WESTERLY BY WED AND THU.
IMPULSES ROTATING AROUND THE UPPER LOW TO SPORADICALLY AFFECT THE
AREA DURING THE 1ST PART OF THE LONG TERM. IN ADDITION...A STALLED
SFC FRONTAL ZONE WILL RESIDE NE-SW ACROSS THE WESTERN CAROLINAS AT
THE BEGINNING OF THE WORK WEEK...THEN SLOWLY MOVE TO THE EAST AND
OFF THE COAST BY THU/FRI. THE HIER POPS WILL BE IN THE BEGINNING OF
THE WORK WEEK...THEN TAIL OFF TO ISOLATED 20 POPS BY THE END OF THE
WEEK. AM NOT TOO KEEN ON MODELS HANDLING THE OVERALL MOVEMENT OF THE
SFC FRONTAL ZONE AND MORE SO WITH THE UPPER GREAT LAKES LOW. OVERALL
MAX TEMPS WILL BE NEAR THE NORMAL...BUT OVERNITE MINS WILL LIKELY BE
A CAT ABOVE THE CLIMO NORMS.
&&
.MARINE...
ERNESTO WILL MOVE OVER THE SC WATERS LATER TODAY...SPREADING 40 TO
50 KT WINDS OVER THE ILM COASTAL WATERS. THE STORM COULD STILL REACH
HURRICANE STRENGTH AS IT APPROACHES LAND...BUT TIME IS RUNNING OUT.
ONCE THE STORM MAKES LANDFALL LATER THIS EVENING IT WILL RAPIDLY
MOVE NORTH WITH WINDS DROPPING TO 10 TO 15 KT FRIDAY AFTERNOON.
AS ERNESTO MOVED OFF THE FL COAST...SEAS INCREASED TO 13 TO 14 FT
WITH WIND SPEEDS NEAR TROPICAL STORM STRENGTH. WITH WIND SPEEDS
EXPECTED TO BE AROUND 50 KT WOULD NOT BE SHOCKED TO SEE A FEW
REPORTS OF 20 FT SEAS. WILL BUMP UP WAVE HEIGHTS ACROSS ILM SC
WATERS TO 14 TO 18 FT.
ONCE ERNESTO MOVES NORTH SOUTHERLY FLOW WILL RETURN AS THE COASTAL
WATERS REMAIN CAUGHT BETWEEN A STALLED SURFACE BOUNDARY ACROSS
CENTRAL NORTH AND SOUTH CAROLINA AND SURFACE HIGH PRESSURE OVER THE
WESTERN ATLANTIC. SURFACE GRADIENT MAY TIGHTEN UP BRIEFLY AS WAVES
MOVE ALONG THE BOUNDARY...INCREASING WIND SPEEDS.
&&
.AVIATION...
ATMOSPHERE BEGINNING TO SATURATE WITH PRECIPITATION BEGINNING AROUND
07-08Z SOUTH...SPREADING TO THE ENTIRE CWA BY 12Z. CEILINGS AT THE
ONSET WILL LIKELY BE MVFR WITH VISIBILITIES DROPPING TO MVFR AFTER
13Z. HEAVIEST RAINFALL WILL BEGIN BY 16Z...AND WILL LIKELY REMAIN
INTERMITTENTLY HEAVY THROUGH 00Z. WINDS WILL BE MAINLY EASTERLY THIS
MORNING...INCREASING THIS AFTERNOON WITH PEAK WIND SPEEDS AFTER 22Z.
WINDS SPEEDS WILL BE TRICKY...HOWEVER SAFE TO SAY STRONGEST WINDS
WILL BE OVER THE COASTAL TERMINALS. CEILINGS AND VISIBILITIES WILL
LIKELY BE IFR A FEW HOURS EITHER SIDE OF ERNESTO. CONDITIONS WILL
BEGIN TO IMPROVE AT THE END OF THE FORECAST PERIOD.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...TROPICAL STORM WARNING FOR BRUNSWICK-NEW HANOVER-PENDER
COUNTIES UNTIL FRIDAY.
...FLOOD WATCH FOR BRUNSWICK-NEW HANOVER-PENDER-BLADEN-
COLUMBUS-ROBESON COUNTIES FROM NOON THURSDAY TO MIDNIGHT
FRIDAY.
...WIND ADVISORY FOR BLADEN-COLUMBUS-ROBESON COUNTIES FROM 5
PM THURSDAY THROUGH MIDNIGHT FRIDAY.
SC...TROPICAL STORM WARNING FOR HORRY AND GEORGETOWN COUNTIES
UNTIL FRIDAY.
...FLOOD WATCH FOR HORRY-GEORGETOWN-DILLON-MARION-WILLIAMSBURG-
MARLBORO-DARLINGTON-FLORENCE COUNTIES FROM NOON THURSDAY
TO MIDNIGHT FRIDAY.
...WIND ADVISORY FOR DILLON-MARION-FLORENCE-WILLIAMSBURG
COUNTIES FROM 5 PM THURSDAY THROUGH MIDNIGHT FRIDAY.
MARINE...TROPICAL STORM WARNING FROM SURF CITY TO S SANTEE RIVER.
&&
SHORT TERM...HOEHLER
LONG TERM...HOEHLER
MARINE...III
AVIATION...HDLHazardous weather outlook, Aug 31, 7:37 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 737 PM EDT THU AUG 31 2006 NCZ097-100-101-SCZ034-046-012345- PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 737 PM EDT THU AUG 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT A TROPICAL STORM WARNING AND HURRICANE WATCH REMAIN IN EFFECT. IN ADDITION...A FLOOD WATCH REMAINS IN EFFECT. ERNESTO WILL MOVE ACROSS THE AREA TONIGHT RESULTING IN VERY HEAVY RAINFALL. WIDESPREAD FLOODING IS EXPECTED. STRONG WINDS GUSTS ARE ALSO EXPECTED...ESPECIALLY NEAR THE COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY SEVERE WEATHER...INCLUDING THE DEPTH OF ANY OBSERVED FLOODING AND SIGNIFICANT WIND GUSTS OR DAMAGE. NCZ096-099-012345- BLADEN-COLUMBUS- 737 PM EDT THU AUG 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT A WIND ADVISORY REMAINS IN EFFECT. IN ADDITION...A FLOOD WATCH REMAINS IN EFFECT. ERNESTO WILL MOVE ACROSS THE AREA TONIGHT RESULTING IN VERY HEAVY RAINFALL. WIDESPREAD FLOODING IS EXPECTED. STRONG WINDS GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EJECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY SEVERE WEATHER...INCLUDING THE DEPTH OF ANY OBSERVED FLOODING AND SIGNIFICANT WIND GUSTS OR DAMAGE. NCZ087-SCZ017-023-024-032-033-039-012345- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 737 PM EDT THU AUG 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT A FLOOD WATCH REMAINS IN EFFECT. ERNESTO WILL MOVE ACROSS THE CAPE FEAR AREA TONIGHT RESULTING IN VERY HEAVY RAINFALL. FLOODING IS EXPECTED...ESPECIALLY EAST OF INTERSTATE 95. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EJECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY SEVERE WEATHER...INCLUDING THE DEPTH OF ANY OBSERVED FLOODING. AMZ250-252-254-256-012345- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 737 PM EDT THU AUG 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A TROPICAL STORM WARNING AND HURRICANE WATCH REMAIN IN EFFECT. ERNESTO WILL MOVE ACROSS THE AREA TONIGHT RESULTING HAZARDOUS MARITIME CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EJECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED. SRP
In the hours before
Local storm report, Aug 31, 4:44 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
444 PM EDT THU AUG 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN SURF CITY 34.42N 77.56W
08/31/2006 E0.00 INCH PENDER NC AMATEUR RADIO
HWY 50 IS IMPASSABLE.
&&
43Local storm report, Aug 31, 8:19 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
819 PM EDT THU AUG 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLOOD SHALLOTTE 33.98N 78.39W
08/31/2006 BRUNSWICK NC EMERGENCY MNGR
MAIN STREET CLOSED.
&&
43Local storm report, Aug 31, 8:20 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
820 PM EDT THU AUG 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLOOD HOLDEN BEACH 33.91N 78.31W
08/31/2006 BRUNSWICK NC EMERGENCY MNGR
FLOODING ACROSS OCEAN BLVD AND CASWELL BEACH RD.
&&
43Local storm report, Aug 31, 8:41 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
841 PM EDT THU AUG 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLOOD SURFSIDE BEACH 33.61N 78.98W
08/31/2006 HORRY SC EMERGENCY MNGR
WACCAMAW RD FLOODED.
&&
PFAFFLocal storm report, Aug 31, 8:49 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
849 PM EDT THU AUG 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD RIEGELWOOD 34.33N 78.23W
08/31/2006 COLUMBUS NC EMERGENCY MNGR
REPORTS OF WIDESPREAD FLOODING IN THE DELCO/RIEGELWOOD
AREA. FLOODING ALSO REPORTED ON LIVINGSTON RD AND CHAPEL
ROAD.
&&
PFAFFLocal storm report, Aug 31, 9:08 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
908 PM EDT THU AUG 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD WILMINGTON 34.21N 77.91W
08/31/2006 NEW HANOVER NC LAW ENFORCEMENT
NUMEROUS ROADS FLOODED COUNTY WIDE.
&&
PFAFFThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:41 PM EDT | Tornado Warning | ILM | New Hanover | 23 min |
| Aug 31, 10:02 PM EDT | Flash Flood Warning | ILM | New Hanover | 4 hr |
| Aug 31, 10:24 PM EDT | Flash Flood Warning | ILM | Columbus | 4 hr |
| Aug 31, 10:44 PM EDT | Flash Flood Warning | ILM | Pender | 4 hr |
| Sep 1, 8:39 AM EDT | Coastal Flood Statement | ILM | 11 hr |
Nearby
Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.